Organic relatively healthy heroin user....what a joke - Part 12

By polskamarika · Sep 18, 2014 · ·
  1. I tried taking a subsolve 2 days ago, and I must say it was horrible. The medicine-Y taste was not pleasant, and just that feeling of taking medication, was bad. I stay away from pharmaceuticals, even over-the-counter. And I'm sure heroin is not part of an organic, health conscious person's daily ritual, but the zubsolv was just a reminder as to why I choose not to put anything in my body that is approved by our government. Yes I believe we are part of a mass genocide plan implemented by our government. I really want to find a way to leave this country. Denmark or Switzerland or Australia would be ideal. The subsolv was a solution to my being out of money and experience the dreadful kicks all night. And I do believe I waited long enough for the effects not to be negative. The kicking stopped. I was able to get some sleep, but i woke up to horrible stomach cramps and I was soaked in sweat. Then I felt icky all day. Not to mention I could not feel a shot I came across 9 hours later. So that was $50 down the drain. I would consider IV therapy if I wanted to quit. Who tried zubsolv and what is your opinion?

Comments

  1. polskamarika
    has anyone attempted a group detox before? Just wondering. also, is anyone here a health fanatic but also an addict?
  2. polskamarika
    signing back on to attempt another detox. It's been two years since I've signed on here. If I could just sleep off my first three days instead of being wide awake, thriving in pain and discomfort, then I could actually accomplish something.
  3. helpfulandless
    Wish you all the best.

    Are you able to get any diazepam and weed? That might ease the insomnia but will not remove it.

    helpfulandless added 124 Minutes and 26 Seconds later...

    Just to add benzos are addictive so would not overdo it past the first 4 days. Be safe :)
To make a comment simply sign up and become a member!